Doctor insights on:
Are Allergic Rashes Different Looking From Other Rashes
No: Many rashes have characteristic patterns of distribution on the body and many have distinguishing features on the skin; such as the silvery scale of psoriasis. Many rashes look the same and may have early or late features which make them indistinguishable from allergic reactions. A skin biopsy may be useful for identifying the true cause of a rash. ...Read moreSee 1 more doctor answer
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Everyday my gf sporadically breaks out in random rashes and is occurring in different areas of her body. Shes never been allergic to anything before.
She should see: She should see her doctor as this could be a number of things. ...Read more
Can you have an allergic reaction to trimicinoline cream? I was given it for a "drug" rash that cleared now broken out in different rash.
Triamcinolone rash: Yes, triamcinolone can cause rashes. People can be allergic to topical steroids. Triamcinolone is a 'b' family steroid which can cross react with 'd' family steroids. Topicort (desoximetasone) is a 'c' family steroid that very few are allergic to. Also, in steroid creams there are many preservatives that people can become allergic to. Patch testing by a dermatologist can determine this. ...Read more
My 4 year old has broke out in a rash trying 3 different kinds of antibiotics. We see an allergist in a month. What are his options if he's allergic?
Discuss w/allergist: It's pretty unusual for a 4-year-old to be allergic to three different classes of antibiotics (i assume that his physician switched to a different class after each rash). It's much more likely that the rash was a manifestation of the infection, and not a reaction to the antibiotic. Your allergist will sort this out. ...Read moreSee 1 more doctor answer
Recurrent rash on my stomach it looks like an allergic reaction. It's ichy and bumps are appearing on different spots of my stomach. I used calamine?
Allergic reaction?: Itchy rashes are usually allergic reactions, but sometimes are from skin infections. Many people find that hydrocortisone cream helps, plus taking an antihistamine pill (allergy medicine). People who have a history of eczema can have itchy rashes appear off and on. Sometimes there are skin infections like folliculitis, pimples, impetigo, etc... A doctor can evaluate to see what it all might be. ...Read more
I got the Depo-Provera shot this morning and within an hour I had n allergic reaction to it. (rash and hives) why would it happen?Is it still effective? Should I look for a different birth control?
Avoid allergems: The only way to cure allergic reactions if possible is to avoid the products or conditions that cause the allergy. Unfortunately that may be difficult because of the chemicals in products and the environment. You may be able to to decrease symptoms amd use less medications. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Other rashes that look like shingles
- Allergic rash from antibiotics
- How is ic different from other bladder disorders?
- Ask a doctor a question free online
- What does an allergic reaction rash look like?
- Stages of rashes from allergic reactions
- Rash from allergic reaction to antibiotic
- Why should iron supplements be taken at a different time from other medications?
- Talk to a dermatologist online